• Sasskat's Avatar

    Sasskat shared an experience

    Side Effects (Pain): Due to hospital error years ago my breast cancer metastasized to the bones. It first went to the T1 Vertebra, but it went away, but it is in my hip and I think in the lower spine, and after a year of living with the pain I finally had radiation on it 3 weeks ago.. I've been on Dilaudid and Hydromporph Contin for a few years now, and am anxious to feel the relief from the pain now since I undergone the Radiation, but I know that it can take up to a year before I feel any relief. Right now my biggest concern is that after taking these Narcotics for so long I have to make sure to maintain a high fiber diet to prevent me form getting constipated which I am doing but I am still suffering from time to time with severe abdominal gas pain and cramping. They are now starting to irritate my stomach

  • Sasskat's Avatar

    Sasskat shared an experience

    Side Effects (Hand foot syndrome): I recently finished my regime of taking Xeloda 500 mg 2x a day for 2 weeks on 1 week off after a year. and I am happy to say that the hand and foot syndrome is all better now

    1 Comment
    • janeti's Avatar
      janeti

      Will be starting Xeloda after new year. Glad to hear side effects weren't bad for you. Did chemo 2002 and was in remission 10 years. This is my 3rd cancer, breast metastasized to skin, blood. lymph.

      over 4 years ago
  • Sasskat's Avatar

    Sasskat started following

    User: GregP_WN